Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On dimension of support for stochastic processes with independent increments

Author: Howard H. Stratton
Journal: Trans. Amer. Math. Soc. 132 (1968), 1-29
MSC: Primary 60.40
MathSciNet review: 0226723
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner and E. Ostrow, Some function classes related to the class of convex functions, Pacific J. Math. 12 (1962), 1203-1215. MR 0148822 (26:6326)
  • [2] S. D. Chatterji, Certain induced measures and the fractional dimension of their supports, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 184-193. MR 0174691 (30:4891)
  • [3] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Mass., 1954. MR 0062975 (16:52d)
  • [4] P. Hartman and A. Wintner, On the infinitesimal generators of integral convolutions, Amer. J. Math. 64 (1942), 273-298. MR 0006635 (4:18a)
  • [5] H. Rubin, Supports of infinitely divisible distributions, Tech. Rep. No. RM-108, HR-10, Michigan State Univ., Dept. of Statistics, East Lansing, Mich., 1963.
  • [6] Stanislaw Saks, Theory of the integral, Dover, New York, 1964. MR 0167578 (29:4850)
  • [7] H. G. Tucker, On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous, Trans. Amer. Math. Soc. 118 (1965), 316-330. MR 0182061 (31:6285)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society